# SDR YENA20090901102

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 16,158 hours, 5,657 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 9028A000401
- Part serial: 9028A00TY021215
- Condition: Failed
- Location: Te Flap
- Part time: 16,165 hours, 5,657 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 185 JFK-SAN FLIGHT CREW REPORTED TRAILING EDGE FLAP WOULD NOT EXTEND.  FAILURE APPEARS TO BE RIGHT TRAILING EDGE.  CHECKED AND ADJUSTED RIGGING AFTER REPLACEMENT OF LT AND RT PPU.  RESET WTB AND OPS CHECK OK AS PER AMM 27-81-51, 27-54-00-05, 27-51-19.
